# SDR FDKA200605094

- Difficulty date: May 15, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 11,344 hours, 10,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW NOTED THE ROW 3 EMERGENCY EXIT SIGN INOPERATIVE.  MAINTENANCE RE-ATTACHED THE CONNECTOR AND OPS CHECKED.
